Problem: I am 88 years old. I suffer from joint pains. I use paracetamol tablets on a regular basis. Do I get into any trouble when I use it regularly? Are there side effects on the kidney, liver, and heart?
Advice: You said you were suffering from arthritis but did not say where the problem was. There are many joints in our body that are in contact with bone. They have a smooth bone (cartilage) in the middle, which does not overlap one another. As it grows older, the bones become lumpy and painful. You are taking paracetamol tablets for pain in the hands, knees, hips and spine anywhere. The claim that this is not as dangerous as other painkillers is not so great if temporarily used for pain relief, but it is crucial to determine if the long-term use causes pain. That doctor’s advice should be taken. It’s not okay to buy your own. In fact, any herd should be aware that there is no chance of any side effects. Sometimes paracetamol may be harmful to the liver and kidneys if the drug does not work. Most importantly you should know that some people have holes in the intestines and bleeding – paracetamol does not reduce the problem unless it causes pain. The pain will only decrease as long as the effect is there. Within a few hours the effect of the drug subsides and the pain begins again. So, knowing the real cause of joint pain, and using the necessary medications, is a good outcome. Along with age, arthritis is not only caused by arthritis (rheumatoid arthritis), but also due to arthritis (rheumatoid arthritis). Therefore, it is important to identify what the problem is. Most common in old age are knee pains. Probably the best medication to reduce these, which you may be suffering from, Treatments are available. Between the joints have come a new kind of medicine that enhances gluten and soft bone. It is advisable that you consult an orthopedic specialist first. Do the necessary tests and diagnose the problem.
Paracetamol does not alleviate the problem unless it causes pain. The pain will only decrease as long as the effect is there.
You can ask your doubts in comments